Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2002, Issue 542

Issues

Lp estimates for singular integrals associated to homogeneous surfaces

Dashan Fan / Kanghui Guo / Yibiao Pan
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2002.006

About the article

Published Online: 2006-01-23

Published in Print: 2002-01-29


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2002, Issue 542, Pages 1–22, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2002.006.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Feng Liu, Zunwei Fu, and Seong Tae Jhang
Frontiers of Mathematics in China, 2019, Volume 14, Number 1, Page 95
[2]
Feng Liu and Huoxiong Wu
Monatshefte für Mathematik, 2016, Volume 181, Number 4, Page 875
[3]
Feng Liu, Daiqing Zhang, and Jing Zhang
Journal of Inequalities and Applications, 2016, Volume 2016, Number 1
[4]
Feng Liu, Suzhen Mao, and Huoxiong Wu
Collectanea Mathematica, 2016, Volume 67, Number 1, Page 113
[5]
Ahmad Al-Salman
Journal of Mathematical Analysis and Applications, 2004, Volume 299, Number 1, Page 72
[6]
Ahmad Al-Salman
Acta Mathematica Sinica, English Series, 2007, Volume 23, Number 11, Page 2003

Comments (0)

Please log in or register to comment.
Log in